MAUDE Adverse Event Report: TORAY INDUSTRIES (AMERICA), INC. TORAYGUIDE GUIDEWIRE; WIRE, GUIDE, CATHETER

TORAY INDUSTRIES (AMERICA), INC. TORAYGUIDE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number TRG-25175
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Outpatient arrived to ep [electrophysiology] lab for planned afib/ aflutter [atrial fibrillation/atrial flutter] ablation.During transseptal access, toray guidewire was removed and noted to have tip broken.Md able to visualize broken tip lodged in septum under fluoroscopy.Consult to structural heart team.Wire left in place in septum.Additional procedure performed (amplatzer septal occluder device implant).

Brand Name
TORAYGUIDE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TORAY INDUSTRIES (AMERICA), INC.
1251 avenue of the americas
suite 930
new york NY 10020
MDR Report Key22166853
Report Number22166853
Device Sequence Number7957950
Product Code DQX
UDI-Device Identifier04960685200781
UDI-Public(01)04960685200781
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
Report Date (Section F) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRG-25175
Device Catalogue NumberTRG-25175
Device Lot Number241205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Date Report Sent to FDA06/03/2025